Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

21 results
Display

Flecainide-Induced Torsade de Pointes Successfully Treated with Intensive Pharmacological Therapy

Jung HW, Kwak JJ, Namgung J

Flecainide acetate is a potent class IC anti-arrhythmic drug with a major sodium channel blocking effect. Flecainide toxicity can cause myocardial impairment and precipitate circulatory collapse. It may also result...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Sudden Cardiac Death due to Pilsicainide-Induced Torsades de Pointes

Nakatani S, Taniike M, Makino N, Egami Y, Shutta R, Tanouchi J, Nishino M

An 84-year-old male received oral pilsicainide, a pure sodium channel blocker with slow recovery kinetics, to convert his paroxysmal atrial fibrillation to a sinus rhythm; the patient developed sudden cardiac...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsades de Pointes during Treatment of Tachycardia-Induced Cardiomyopathy

Lee DK, Ryu IH, Yoo JH, Yun SA, Park SH, Kang KW, Kim WH, Choi YJ, Jung KT, Chin JY

Tachycardia-induced cardiomyopathy is caused by persistent tarchyarrhythmias and is characterized by ventricular systolic dysfunction and congestive heart failure. Tachycardia-induced cardiomyopathy is usually reversible via treatment. The cornerstone in the management...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsade de pointes in liver transplantation recipient after induction of general anesthesia: a case report

Chung EJ, Jeon YS, Kim HJ, Lee KH, Lee JW, Han KA, Jung SH

Torsade de pointes (TdP) is an uncommon and specific form of polymorphic ventricular tachycardia, associated with a prolonged QT interval. Prolongation of the QT interval is the most widely recognized...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Stress Cardiomyopathy Complicated by Torsades de Pointes in a Patient with Acute Colitis: A Case Report

Kim H, Nam GB, Lee SJ, Lee HK, Hong Y, Choi KJ, Kim YH

  • KMID: 2228470
  • Korean J Crit Care Med.
  • 2007 Dec;22(2):101-105.
A 67-year old woman, hospitalized for the management of infectious colitis, developed acute congestive heart failure. Two-dimensional echocardiography revealed left ventricular apical akinesia (ballooning) and basal hyperkinesis, which was compatible...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsades de Pointes Induced by Complete Atrioventricular Block and Hypokalemia

Kim WJ, Kim JY, Ju HS, Kim JK, Jung HS, Yoo BS, Lee SH, Yoon JH, Choe KH, Kim SH

Torsades de pointes (TdP) is a rare complication of a complete atrioventricular block with QT prolongation. Additional risk factors, such as hypokalemia, may increase the risk of TdP during atrioventricular...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Ofloxacin-induced Torsades de Pointes and Abnormal ECG Change Mimicking Acute Myocardial Infarction

Kim JH, Nam GB, Lim JM, Huh JW, Kim SY, Rhee KS, Choi KJ, Kim YH

While some fluoroquinolone antibiotics can cause QT prolongation and Torsades de Pointes (TdP), serious proarrhythmic effects from ofloxacin have not been reported. Here, we report a case of ofloxacin-induced Torsades...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Congenital LQT Syndromes: From Gene to Torsade de Pointes

Carmeliet

  • KMID: 1614851
  • Korean J Physiol Pharmacol.
  • 2002 Feb;6(1):1-8.
Congenital Long QT syndrome (LQTs) is a relatively rare pathologic disorder but results frequently in sudden cardiac death. Of the six LQTs that have been clinically described, five have been...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Initiation of Torsades de pointes by head-up tilt test in congenital long QT syndrome patient

Jeon IS, Cha TJ, Kim KS, Kim DW, Kim KJ, Kim SM, Joo SJ, Lee JW

Long QT syndrome is a cardiac disorder of repolarization which is characterized by elctrocardiographic abnormalities including prolonged QT interval, T-wave abnormalities and polymorphic ventricular tachycardia known as Torsades de Pointes....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Liddle Syndrome Associated with Torsades de pointes

Kang SW, Choi KH, Han DS, Lee HY, Ha SK, Yoon SJ, Shin JH, Kang TS, Hwang HJ, Park HS

  • KMID: 2307296
  • Korean J Nephrol.
  • 1999 Nov;18(6):1008-1012.
Liddle syndrome is a rare cause of hypokalemic hypertension and caused by renal tubular sodiurn channel defect resulting in excessive sodium absorption, potassium wasting and metabolic alkalosis. Clinically this syndrome...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsades de Pointes Induced by Cisapride

Kim JY, Rhee YM, Ahn S, Lee MH, Kim SS

Torsades de pointes, a polymorphic ventricular tachycardia associated with prolonged QT interval, is a well-known life-threatening arrhythmia, which has been found to be induced by various causes such as drugs,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsade de Pointes Caused by Cardiac Pacemaker Malfunction: A case report

Lee JM, Kwon OK, Choi JH, Cho SH, Joo JD

Anesthesiologists are faced with a growing number of patients in need of cardiac pacing with symptoms of increasing complexity. Because intraoperative pacemaker malfunction can lead to sudden death, it is...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Hydroxyzine Induced Torsades de Pointes

Kwon JW, Kang WC, Lee MH, Ahn SK, Kim SS

Torsades de pointes is a polymorphic ventricular tachycardia associated with prolonged QT interval and increased U wave amplitude. It has been found to be induced by various drugs, electrolyte imbalances,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsade de Pointes in Advanced Atrioventricular Block: A Cause of Syncope

Cha KS, Park TH, Lee CJ, Jeong CY, Lee SW, Moon CH, Kim JH, Lee GC, Kim HK, Kim MH, Kim YD, Kim JS

Advanced or complete atrioventricular (AV) block is frequently regarded as a cause of informed syncopal attacks even though escape rhythm is maintained. Torsades de pointes (TdP) may be a significant...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsade de Pointes after Combined Use of Terfenadine and Itraconazole

Ahn HS, Lim ST, Lee SO, Chai JK, Kim WH, Ko JK

Torsade de pointes is a life-threatening, polymorphic ventricular tachycardia associated with prolongation of the QTc interval. Although torsade de pointes is found in many clinical settings, it is mostly drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsade de Pointes after Treatment with Terfenadine and Ketoconazole

Oh SK, Kuk H, Lim SB, Jeong JW, Park YK, Park OK

Torsade de pointes (TdP) is a form of polymorphic ventricular tachycardia that is associated with prolongation of the QT interval. Although it occurs in many clinical settings, torsade de pointes...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsades de Pointes After Combined Treatment of Terfenadine and Ketoconazole

Park SJ, Kim KH, Kim JS, Ryu JC, Joo SB, Gwon HC, Park SW, Kim DK, Lee SH, Hong KP, Park JE, Lee WR

  • KMID: 2115686
  • Korean J Med.
  • 1998 Jan;54(1):124-130.
Terfenadine is widely used because of nonsedating effect. But It could rarely provoke a potentially lethal ventricular tachyarrhythmia. Recently, we experienced two cases of torsades de pointes(TDP) of occurred after...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Phenothiazine-induced Torsades de Pointes

Choi SH, Cho MJ, Park MJ, Hong JP, Lee SH, Shim WB

  • KMID: 2251532
  • Korean J Med.
  • 1997 Jan;52(1):137-142.
Torsades de pointes (TdP) is a form of polymorphic ventricular tachycardia associated with a prolonged QT interval or increased U wave. It may occur either in the congenital(idiopathic) form or...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Two Cases of Torsade de Pointes after Astemizole Overdose

Kim SK, Jeon JW, Kim CH, Lee SW, Choi TM, Kwon YJ

A 52-year-old women, suffering from generalized pruritus due to intrahepatic and common hepatic duct stones, was treated with astemizole, 30mg daily. Sixty one days later, convulsions and syncope developed suddenly...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Magnesium Sulfate in the Treatment of Torsade De Pointes

Lee CW, Kim JJ, Song JK, Park SW, Park SJ, Lee JK

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr